# SDR SWAA2023022003790

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 29,434 hours, 13,827 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 29,938 hours, 14,026 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CFM567B27E
- Part serial: 658770
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, M, R
- Precautionary procedure: D, E

## Discrepancy

#1 ENGINE FAILURE IN FLIGHT #1 ENGINE FAILURE (CATASTROPHIC). SEE PICTURES ATTACHED<[01] REMOVED ENGINE IN MXI AND INSTALLED ENGINE SN963439;[02] C/W;[03] C/W;[04] PERFORMED OPS C.K FOR #1 ENG PER MT 771-00-01 OPS C.K GOOD
